MathSciNet Relay Station
MathSciNet bibliographic data
MR1988947 35L20 (35B40)
Khenissi, Moez Équation des ondes amorties dans un domaine extérieur. (French) [Dissipative wave equation in an exterior domain] Bull. Soc. Math. France 131 (2003), no. 2, 211–228.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement